# SDR SIMA20011663

- Difficulty date: June 15, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3569 - DURING TAKEOFF, THE CREW REPORTED THE GPWS 'DON'T SINK' WARNING CAME ON.  T/O WAS ABORTED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  RADAR ALTIMETER ANTENNAS WERE CLEANED, GPWS COMPUTER WAS CHECKED FOR SECURITY, AND CONNECTIONS TO THE RADAR ALTIMETER WERE CHECKED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
